# SDR HALA2016042700151

- Difficulty date: April 13, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 55-58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-ZONE SEAT TRACK -953 FROM FRAME 55-58 HAS MINOR CORROSION EVIDENT 4" FWD OF FRAME 58 C ZONE SEAT TRACK AT -953, FRAME 55- FRAME 58 BLENDED, ASSESSED, DETERMINED TO BE BE BEYOND LIMITS.  SEAT TRACK REPLACED. IAW SRM  51-42-11, 51-44-11 AND DWG F53476200.  SEAT TRACK BLENDED + ASSESSED IAW SRM 51-74-00 AND 53-00-15, REV 89.
